# SDR ASAA2016080917660

- Difficulty date: August 9, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 24,389 hours, 7,290 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250254010
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C N8420001,  FOUND NR 2 ENGINE CJ10 WIRE HARNESS CORRODED.  ACFT GROUNDED. REMOVED AND REPLACED THE WIRE HARNESS IAW AMM 73-21-06, OPS CHECKED NORMAL.
